# SDR HNAA2013010201137

- Difficulty date: January 2, 2013
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 51,054 hours, 56,631 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Gauge
- Part number: 54273618010
- Condition: Inaccurate
- Location: Oil Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

NR 2 OIL PRESSURE ABOVE GREEN ARC ON TAKEOFF ROLL.  R & R OIL PRESSURE/TEMP GAUGE IAW MM 79-32-00. OPS CHECKED GOOD. OK FOR SERVICE.
